MathSciNet Relay Station
MathSciNet bibliographic data
MR2244800 (2007e:11011) 11B05 (03H05 11B13)
Jin, Renling Solution to the inverse problem for upper asymptotic density. J. Reine Angew. Math. 595 (2006), 121–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement